gastroenterologist-icon
Piles cream side effects.
I have been suffering from piles. I have used Anovate anal cream for 1 year. I think my anal skin has become damaged. Please help me in this regard.
8806 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

May need surgery depending on the type. Kindly consult to discuss. Thanks
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

How to get relief from piles Anovate cream for piles Fair and white cream side effects
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.